Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 628310, 7 pages
http://dx.doi.org/10.1155/2015/628310
Research Article

A Homotopy-Analysis Approach for Nonlinear Wave-Like Equations with Variable Coefficients

Mathematics and Computing Department, Beykent University, 34396 Istanbul, Turkey

Received 20 February 2015; Accepted 23 April 2015

Academic Editor: R. Naz

Copyright © 2015 Afgan Aslanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are interested in the approximate analytical solutions of the wave-like nonlinear equations with variable coefficients. We use a wave operator, which provides a convenient way of controlling all initial and boundary conditions. The proposed choice of the auxiliary operator helps to find the approximate series solution without any discretization, linearization, or restrictive assumptions. Several examples are given to verify the reliability and efficiency of the method.